# SDR CA151030009

- Difficulty date: October 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Loose
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI AT IDLE BEFORE TAKEOFF, THE OIL PRESSURE WENT TO 0.  THE CREW ELECTED TO SHUT THE ENGINE DOWN BEFORE RETURNING TO THE RAMP.  SUBSEQUENT TROUBLESHOOTING LED TO TIGHTENING THE CONNECTOR FOR THE OIL PRESSURE DIFFERENTIAL SWITCH AND REPLACING THE COCKPIT OIL PRESSURE INDICATOR.  ALL OTHER CHECKS WERE SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.
